MathSciNet Relay Station
MathSciNet bibliographic data
MR1898573 53C42 (53C43)
Bejan, C. L.; Binh, T. Q.; Tamássy, L. Isometric or harmonic mappings of complete Riemannian manifolds. Publ. Math. Debrecen 60 (2002), no. 3-4, 455–461.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement